# SDR CALA0800381

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,909 hours, 5,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - BS 246 FLOORBEAM MID CHORD AT LBL 40 FOUND RADIUS AREA CRACKED APPROX 1 INCH LONG.  M/D BS 246 FLOORBEAM MID CHORD AT LBL 40" REPAIRED PER ECRA 5310-04725 AND HFEC NO CRACK FOUND.
